# SDR HALA9733

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Box
- Part number: 0080004003
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OGG-HNL - AIR DIVERT, NOSE GEAR DID NOT RETRACT, UNABLE TO RAISE LANDING NOSE GEAR UNSAFE LIGHT ON WITH HANDLE IN UP POSITION.  NOSE GEAR SOUNDED DOWN.  INSPECTED NOSE GEAR ASSEMBLY, CHECKED OK.  SERVICED NOSE STRUT PER MM 32-21-2.  REPLACED GROUND PROX CONTROL BOX AND REPLACED UPLOCK PROXIMITY HARNESS.  OPS CHECK NOSE GEAR SWING CHECK OK.  NO DEFECTS NOTED.  (M)
